MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMBOLD? FIBERED; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION EMBOLD? FIBERED; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001394240100500
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation results: device history record (dhr) review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review performed for the embold device confirmed that the reported event is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of unable to exclude device problem.
 
Event or Problem Description
It was reported that the shaft broke during coil delivery.An embold? fibered 10x50 was selected for use in the vascular embolization procedure.The target location was moderately tortuous and located in the internal iliac artery.During coil delivery, the device shaft broke outside the patient.The procedure was completed with an alternate device and there were no adverse consequences for the patient.No further information was provided despite request by boston scientific.

Brand Name
EMBOLD? FIBERED
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
9529306396
MDR Report Key25166470
Report Number2124215-2026-25979
Device Sequence Number10566659
Product Code KRD
UDI-Device Identifier08714729983651
UDI-Public(01)08714729983651(17)281125(10)38058327
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K213398
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001394240100500
Device Catalogue NumberM001394240100500
Device Lot Number0038058327
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Initial Report FDA Received Date05/13/2026
Date Device Manufactured11/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown